A quantitative refinement of the closed graph theorem. (English) Zbl 0315.46007


46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
54E50 Complete metric spaces


Zbl 0286.46008
Full Text: DOI EuDML


[1] V. Pták: Deux théorèmes de factorisation. Comptes Rendus Ac. Sci. Paris. 278 (1974), 1091-1094. · Zbl 0277.46047
[2] V. Pták: A theorem of the closed graph type. Manuscripta Mathematica, in print. · Zbl 0286.46008
[3] V. Pták: On the closed graph theorem. Czech. Math. J. 84 (1959), 523-527. · Zbl 0093.12002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.